MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42493E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite gravity set was separated the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.A patient that had bd tubing, ref# (b)(4), was bleeding because the luer-lock end had become detached from the tubing.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of drip chamber separation could not be verified due to the product not being returned for failure investigation.Device history record review for model 42493e lot numbers (10)24049386, (10)24059406, (10)24049429, (10)24049386, (10)24059407 was performed.There were no quality notifications issued for the failure mode for any of the potential lots reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20200856
Report Number9616066-2024-01295
Device Sequence Number15121864
Product Code FPA
UDI-Device Identifier10885403235375
UDI-Public(01)10885403235375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42493E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown